# SDR 95ZZZW770

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Union
- Part number: BACU24L16
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 9601 - MIA-ASU - AIRCRAFT EXPERIENCED RAPID LOSS OF FLUID FROM HYDRAULIC SYSTEM 1.  DEPRESSURIZED ENGINE DRIVEN PUMP.  DIVERTED TO  CCS.  GEAR EXTENSION AND LANDING NORMAL.  FOUND UNION FITTING CRACKED INTERIOR OF THE PYLON AT BULKHEAD MID PYLON.  REPLACED FITTING, LEAK CHECK OK.  (W)
